# SDR CALA9900396

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Control Tab
- Part number: 657279980K
- Condition: Dented
- Location: Right Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT ELEVATOR CONTROL TAB UPPER O/B TRAILING EDGE SKIN DENTED.  THE ELEVATOR TAB WAS REMOVED AND REPLACED IAW MM 27-30-11.
